MAUDE Adverse Event Report: APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-C01-213-L
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that a suturing cinch was used in an esd procedure on (b)(6) 2025.When deploying a suturing cinch, there was a resistance, and it was impossible to use that cinch because the physician felt resistance and finally broke.No patient complications were reported as a result of the event.Procedure completed with an alternative device.
 
Additional Manufacturer Narrative
Block h6: imdrf code a150101 captures the reportable event of failure to deploy.
 
Additional Manufacturer Narrative
Block h6: imdrf code a150101 captures the reportable event of failure to deploy.Device analysis: the overstitch cinch was returned for analysis with the cinch loaded.No damages were found.The functional test related to the deployment of the cinch was performed by actuating the handle, the cinch was deployed, and no issues were found.Based on this information, the as reported code of cinch failure to deploy is unable to be confirmed because during the product analysis there was not objective evidence to confirm the reported failure.With all the available information, boston scientific concludes that the most probable cause assigned is no problem detected.
 
Event or Problem Description

Brand Name
SUTURE CINCH - LONG
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21796664
Report Number3005099803-2025-01446
Device Sequence Number8230704
Product Code OCW
UDI-Device Identifier20811955020753
UDI-Public(01)20811955020753(11)240531(17)270531(10)AF05995
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-C01-213-L
Device Catalogue NumberCNH-C01-213-L
Device Lot NumberAF05995
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown